MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-2652cr clavicle fracture plate was implanted in patient on (b)(6) 2022 during a clavicle fracture.Patient felt the plate break and on (b)(6) 2022, it was confirm via x-rays that the plate had broken.A revision surgery has been schedule by the same surgeon that performed the original procedure and it will take place at the same facility.This revision surgery has been scheduled for (b)(6) 20222 to remove all the implanted screws along with the broken plate.Additional information received on (b)(6) 2022: during original procedure, surgeon implanted the following: onear-2652cr clavicle fracture plate, one ar-2665-16h fragment screw, one ar-2665-18h fragment screw, one ar-2665-20h fragment screw, one ar-2665-22h fragment screw, one ar-8835-16 low profile screw, one ar-8835-18 low profile screw, two ar-8835-20 low profile screws, one ar-8835l-16 low profile locking screw, and three ar-8835l-18 low profile locking screw.All these implants were removed during revision surgery on (b)(6) 2022.Case was completed successfully using synthes without further issues.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that the plate was broken within the 5th screw slot, between the ce mark and the batch number.Dents/scratches were noted on the top of the device and within the screw holes.The thickness and width of the device were measured and found to be within specifications.The cause of this remains undetermined.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14674345
Report Number1220246-2022-05055
Device Sequence Number12033051
Product Code HRS
UDI-Device Identifier00888867027435
UDI-Public00888867027435
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS
Device Catalogue NumberAR-2652CR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown